# SDR SIMA200724303

- Difficulty date: August 29, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- Aircraft time: 17,209 hours, 20,476 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 510488
- Part serial: SAPR920326
- Condition: Separated
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NUMBER TWO MAIN WHEEL/TIRE ASSEMBLY DISCOVERED TO BE MISSING FROM MAIN LANDING GEAR AXLE.  REMOVED AND REPLACED LEFT LOWER STRUT ASSEMBLY IAW SAAB AMM 32-11-27 AND REMOVED AND REPLACED NUMBER 2 TIRE ASSEMBLY IAW AMERICAN EAGLE WORK CARD 32-71-23.  AIRCRAFT RETURNED TO SERVICE.
